RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 390–405 (Mi mz1839)  

This article is cited in 2 scientific papers (total in 2 papers)

On Jackson's theorem in the space $\ell_2(\mathbb Z_2^n)$

V. I. Ivanov, O. I. Smirnov

Tula State University

Abstract: Estimates of Jackson's constants in the space v are given for the case of approximation by sums of subspaces on which irreducible representations of the isometry group of $\mathbb Z_2^n$ act and for the case in which the modulus of continuity is defined using generalized translations. Coding theory results on efficiency estimates for binary $d$-codes with respect to the Hamming distance are used.

DOI: https://doi.org/10.4213/mzm1839

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 288–299

Bibliographic databases:

UDC: 517.5
Received: 13.02.1996

Citation: V. I. Ivanov, O. I. Smirnov, “On Jackson's theorem in the space $\ell_2(\mathbb Z_2^n)$”, Mat. Zametki, 60:3 (1996), 390–405; Math. Notes, 60:3 (1996), 288–299

Citation in format AMSBIB
\Bibitem{IvaSmi96}
\by V.~I.~Ivanov, O.~I.~Smirnov
\paper On Jackson's theorem in the space $\ell_2(\mathbb Z_2^n)$
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 390--405
\mathnet{http://mi.mathnet.ru/mz1839}
\crossref{https://doi.org/10.4213/mzm1839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428853}
\zmath{https://zbmath.org/?q=an:0905.41008}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 288--299
\crossref{https://doi.org/10.1007/BF02320366}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1839
  • https://doi.org/10.4213/mzm1839
  • http://mi.mathnet.ru/eng/mz/v60/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Babenko, “An exact Jackson–Stechkin inequality for $L^2$-approximation on the interval with the Jacobi weight and on projective spaces”, Izv. Math., 62:6 (1998), 1095–1119  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. S. Platonov, “Some problems in the theory of approximation of functions on compact homogeneous manifolds”, Sb. Math., 200:6 (2009), 845–885  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:307
    Full text:111
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020